| Model Number |
6373 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient experienced an infection.As a result, the entire system was explanted.Related manufacturing report: 1627487-2023-04605, 1627487-2023-04606, 1627487-2023-04608, 1627487-2023-04609, 1627487-2023-04610, 1627487-2023-04611, 1627487-2023-04612.
Additional Manufacturer Narrative
A patient had their system explanted due to infection was reported to abbott.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.